In this paper, we deal with the connection and duplication problems associated with the hybrid Sheffer family. The hybrid Sheffer polynomials are also studied via matrix approach. The properties of these polynomials are established using simple matrix operations. Examples providing the corresponding results for certain members of the hybrid Sheffer family are considered. This article is first attempt in the direction of obtaining connection and duplication coefficients and matrix representations for the hybrid polynomials.
This work has been done under Senior Research Fellowship (Award letter No. F./2014-15/NFO-2014-15-OBC-UTT-24168/(SA-III/Website)) awarded to the second author by the University Grants Commission, Government of India, New Delhi.
Subuhi Khan. Tabinda Nahid. "Connection problems and matrix representations for certain hybrid polynomials." Tbilisi Math. J. 11 (3) 81 - 93, September 2018. https://doi.org/10.32513/tbilisi/1538532028